Representation Theory

[51] Stability conditions and quantum dilogarithm identities for Dynkin quivers

Yu Qiu Tsinghua University

Representation Theory mathscidoc:1906.01001

Advances in Mathematics, 269, 220–264, 2015
[ Download ] [ 2019-06-25 20:17:17 uploaded by qdexter ] [ 546 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[52] On multiplicity formula for spherical varieties

Chen Wan Massachusetts Institute of Technology

Representation Theory mathscidoc:1908.30002

[ Download ] [ 2019-08-21 00:03:24 uploaded by chenwan ] [ 544 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[53] On compact exceptional objects in derived module categories

Liping Li

Representation Theory Rings and Algebras mathscidoc:1702.30013

J. Algebra, 463, 234-253, 2016
[ Download ] [ 2017-02-22 10:46:54 uploaded by LipingLi ] [ 543 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[54] Geometric realizations of Lusztig's symmetries

Jie Xiao Tsinghua University Minghui Zhao Beijing Forestry University

Quantum Algebra Representation Theory mathscidoc:1702.29002

Distinguished Paper Award in 2017

Journal of Algebra, 475, 392-422, 2017.4
[ Download ] [ 2017-02-19 18:46:55 uploaded by zhaomh ] [ 538 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[55] Ergodic measures on spaces of infinite matrices over non-Archimedean locally compact fields

Alexander I. Bufetov Aix-Marseille Universite, Centrale Marseille, CNRS; Steklov Institute of Mathematics; Institute for Information Transmission Problems; National Research University Higher School of Economics Yanqi Qiu CNRS, Institut de Mathematiques de Toulouse, Universite Paul Sabatier; Institute of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, AMSS, Chinese Academy of Sciences

Probability Representation Theory mathscidoc:1810.28001

Distinguished Paper Award in 2018

Compositio Mathematica, 153, 2482-2533, 2017
[ Download ] [ 2018-10-29 19:18:42 uploaded by yanqiqiu ] [ 536 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[56] Contractible stability spaces and faithful braid group actions

Yu Qiu Tsinghua University Jon Woolf University of Liverpool

Category Theory Representation Theory mathscidoc:1906.02001

Geometry & Topology, 22, 3701–3760, 2018
[ Download ] [ 2019-06-25 19:54:02 uploaded by qdexter ] [ 528 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[57] A remark on a converse theorem of Cogdell and Piatetski-Shapiro

Herve Jacquet Columbia University Baiying Liu Purdue University

Number Theory Representation Theory mathscidoc:1803.24004

J. Reine Angew. Math. , 2018
[ Download ] [ 2018-03-02 14:08:14 uploaded by Baiying_Liu ] [ 526 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[58] Homological dimensions of crossed products

Liping Li

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.20002

to appear in Glasgow Math. J., 2017
[ Download ] [ 2017-02-22 10:56:18 uploaded by LipingLi ] [ 525 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[59] Geometry of canonical bases and mirror symmetry

Linhui Shen

Representation Theory mathscidoc:1912.43247

Gold Award Paper in 2020

2015
[ Download ] [ 2019-12-21 11:32:05 uploaded by Linhui_Shen ] [ 519 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[60] Derived equivalences between triangular matrix algebras

Liping Li

Representation Theory Rings and Algebras mathscidoc:1702.30014

to appear in Comm. Algebra, 2017
[ Download ] [ 2017-02-22 10:53:54 uploaded by LipingLi ] [ 518 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[61] Decorated marked surfaces: spherical twists versus braid twists

Yu Qiu Tsinghua University

Representation Theory mathscidoc:1906.02003

Mathematische Annalen, 365, 595–633, 2016
[ Download ] [ 2019-06-25 20:10:39 uploaded by qdexter ] [ 515 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[62] Dirac cohomology for graded affine Hecke algebras

Dan Barbasch Department of Mathematics, Cornell University Dan Ciubotaru Department of Mathematics, University of Utah Peter E. Trapa Department of Mathematics, University of Utah

K-Theory and Homology Representation Theory mathscidoc:1701.20001

Acta Mathematica, 209, (2), 197-227, 2010.12
[ Download ] [ 2017-01-08 20:33:59 uploaded by actaadmin ] [ 514 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[63] Upper bounds of homological invariants of FI_G-modules

Liping Li

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.02008

Arch. Math. (Basel), 107, 201-211, 2016
[ Download ] [ 2017-02-22 10:48:32 uploaded by LipingLi ] [ 511 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[64] A generalized Koszul theory and its relation to the classical theory

Liping Li

Representation Theory Rings and Algebras mathscidoc:1702.30010

J. Algebra, 420, 217-241, 2014
[ Download ] [ 2017-02-22 10:35:19 uploaded by LipingLi ] [ 507 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[65] Exchange graphs and Ext quivers

Alastair King University of Bath Yu Qiu Tsinghua University

Representation Theory mathscidoc:1906.01002

Advances in Mathematics, 285, 1106–1154, 2015
[ Download ] [ 2019-06-25 20:21:58 uploaded by qdexter ] [ 506 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[66] Non-separability of the Gelfand space of measure algebras

Przemysław Ohrysko Institute of Mathematics, Polish Academy of Sciences Michał Wojciechowski Institute of Mathematics, Polish Academy of Sciences Colin C. Graham Department of Mathematics, University of British Columbia

Representation Theory Rings and Algebras mathscidoc:1701.30003

Arkiv for Matematik, 1-11, 2016.2
[ Download ] [ 2017-01-08 20:34:08 uploaded by arkivadmin ] [ 504 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[67] A local trace formula for the generalized Shalika model

Raphael Beuzart-Plessis CNRS Chen Wan Massachusetts Institute of Technology

Number Theory Representation Theory mathscidoc:1908.24001

Distinguished Paper Award in 2020

Duke Mathematical Journal, 168, (7), 1303-1385, 2019
[ Download ] [ 2019-08-20 23:37:42 uploaded by chenwan ] [ 501 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[68] A product of tensor product L-functions of quasi-split classical groups of Hermitian type

Dihua Jiang University of Minnesota Lei Zhang National University of Singapore

Number Theory Representation Theory mathscidoc:1803.24001

Geom. Funct. Anal., 24, (2), 552–609, 2014
[ Download ] [ 2018-03-02 04:46:01 uploaded by zhang_lei ] [ 494 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[69] Lifting of elements of Weyl groups

Jeffrey Adams Xuhua He

Representation Theory mathscidoc:1912.43211

Journal of Algebra, 485, 142-165, 2017.9
[ Download ] [ 2019-12-21 11:29:52 uploaded by Xuhua_He ] [ 492 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[70] Super tableaux and a branching rule for the general linear Lie superalgebra

Sean Clark Yung-Ning Peng S. Kuang Thamrongpairoj

Representation Theory mathscidoc:1701.30004

Linear and Multilinear Algebra, 63, (2), 274-282, 2015.1
[ Download ] [ 2017-01-16 17:30:26 uploaded by ynpncu ] [ 490 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[71] Decorated marked surfaces II~Intersection numbers and dimensions of Homs

Yu Qiu Tsinghua University Yu Zhou Tsinghua University

Category Theory Representation Theory mathscidoc:1906.02002

Transactions of the American Mathematical Society, 372, 635-660 , 2019
[ Download ] [ 2019-06-25 20:05:42 uploaded by qdexter ] [ 487 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[72] Cluster categories for marked surfaces: punctured case

Qiu Yu Chinese University of Hong Kong Yu Zhou Norwegian University of Science and Technology

Category Theory Representation Theory Rings and Algebras mathscidoc:1906.04001

Compositio Math, 153, 1779-1819, 2017
[ Download ] [ 2019-06-25 21:22:20 uploaded by Onlymaths ] [ 485 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[73] Twisted orbital integrals and irreducible components of affine Deligne-Lusztig varieties

Rong Zhou Imperial College London Yihang Zhu Columbia University

Number Theory Representation Theory Algebraic Geometry mathscidoc:2005.24005

Gold Award Paper in 2020

Cambridge Journal of Mathematics, 8, (1), 2020.2
[ Download ] [ 2020-05-18 07:39:19 uploaded by yihangzhu ] [ 483 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[74] The Alexander polynomial as quantum invariant of links

Antonio Sartori Mathematisches Institut, Universität Bonn

Quantum Algebra Representation Theory mathscidoc:1701.29004

Arkiv for Matematik, 53, (1), 177-202, 2013.8
[ Download ] [ 2017-01-08 20:36:39 uploaded by arkivadmin ] [ 482 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[75] A generalized Koszul theory and its application

Liping Li

Representation Theory Rings and Algebras mathscidoc:1702.30008

Trans. Amer. Math. Soc., 366, 931-977, 2014
[ Download ] [ 2017-02-22 10:31:30 uploaded by LipingLi ] [ 480 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved